# SDR BAQA200600004

- Difficulty date: November 1, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N7UC
- Make and model: Agusta A109E
- Aircraft serial: 11088
- Aircraft time: 2,587 hours, 9,019 cycles
- Engine: Pwa PW206A
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Bonding Strap
- Part number: 999700009105
- Condition: Broken
- Location: Avionics Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AIRFRAME INSPECTION, FOUND 4 BONDING STRAPS THAT GROUND THE HELIPILOT COMPUTERS TO THE AIRFRAME BROKEN.  THESE BONDING STRAPS ARE INSTALLED UNDER BT 109EP-51 DATED 2-9-2005 THESE STRAPS ARE THE GROUNDING POINTS FOR THE HELIPILOT SYSTEM.  IT IS AN ON GOING PROBLEM WITH THESE BREAKING.  THEY SHOULD BE A BONDING BRAID INSTEAD OF A SHEETMETAL STRAP.  WE HAVE ADDRESSED THIS ISSUE WITH MFG AND NOTHING HAS CHANGED.
